# SDR AALA202410111684

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N956XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8126
- Aircraft time: 19,081 hours, 5,013 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT EMERGENCY DOOR DAMPER NEEDS NITROGEN SERVICE. SERVICED AFT LEFT HAND DOOR DAMPER EMERGENCY OPERATION CYLINDERIAW AMM 52-00-00. LEAKS CHECK GOOD.
